# SDR SWAA2021052674608

- Difficulty date: May 2, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H STA 500D FWD STR 19R GUSSET CRACKED / REPLACED GUSSET @ FWD CARGO COMPARTMENT R/H STA 500D FWD STR 19R AS PER B737-700 SRM 51-40-02-0G-0
